MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE

ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE
Model Number NANONEEDLE SCOPE, 125MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/24/2024, it was reported by a sales representative via (b)(4) that an ar-3210-0043 nanoneedle scopes light source did not work.This occurred during a case on 04/17/2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(device not returned) the most likely cause for the reported event is a failing light source.

Brand Name
NANONEEDLE SCOPE, 125MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19367132
Report Number1220246-2024-03614
Device Sequence Number6341621
Product Code GCJ
UDI-Device Identifier00888867375574
UDI-Public00888867375574
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberNANONEEDLE SCOPE, 125MM
Device Catalogue NumberAR-3210-0043
Device Lot Number2206001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown